# SDR REXA2016021900272

- Difficulty date: February 19, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

196 DR FUSELAGE FAIRING ATTACHING CHANNEL, PN CC 690-39251-1, IS CRACKED.  R & R CRACKED CHANNEL, CC670-39251-1, IAW SRM 51-42-13-001-001-A01 & EO R53573.
